# SDR REXA2019112651675

- Difficulty date: November 15, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON STGR 26RH BTW FS333 TO FS364 AT MAIN AVIONICS COMPARTMENT  ( E/E ) (TCI 100-09)
"SUMMARY OF NRC: 00167 STRINGER 26RH BTW FS333.00 TO FS364.00 AT MAIN AVIONICS COMPARTMENT WERE REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.


"
